MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient monitoring was no longer possible.No parameters could be changed, alarms were not displayed or reported.The monitor could only be operated again after a hardware reset.At the time of the event, ecg and spo2 sensors were connected.The device was taken out of service.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to the (b)(6) competent authority ((b)(4) user report (b)(4)) that when activating the respiration display, the screen "freezes" permanently.The device was in use on a patient.There was no report of patient or user harm.
 
Event or Problem Description
It was reported to germay competent authority (bfarm user report (b)(4)) that when activating the respiration display, the screen "freezes" permanently.Patient monitoring was no longer possible.No parameters could be changed, alarms were not displayed or reported.The monitor could only be operated again after a hardware reset.At the time of the event, ecg and spo2 sensors were connected.The device was taken out of service.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12852023
Report Number1218950-2021-11117
Device Sequence Number5094799
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public00884838000056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number863065
Device Catalogue Number863065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown